VOLUME 2, no. 1 - 2 (1 - 176)

Muhammad Shabir and Tahir Mahmood
Hemirings characterized by interval valued (e,e V q)-fuzzy k-ideals
Math.Aeterna,Vol.2, 2012, no. 01, 1 - 19

Marie-Therese Aimar and Abdelkader Intissar
Existence and uniqueness theorems for a class of equations of interaction type between a vibrating structure and a fluid
Math.Aeterna,Vol.2, 2012, no. 01, 21 - 30

Yong Chan Kim
(L,⊙)-fuzzy topologies induced by functions
Math.Aeterna,Vol.2, 2012, no. 01, 31 - 42

Manish Sharma, Rajesh Shrivastava and Zaheer K. Ansari
Some Fixed Point Results on Cone Metric Spaces with w-Distance
Math.Aeterna,Vol.2, 2012, no. 01, 43 - 49

H.J. Haubold, A.M. Mathai and S. Thomas
An Entropic Pathway to Multivariate Gaussian Density
Math.Aeterna,Vol.2, 2012, no. 01, 51 - 61

Cennet Bolat, Ahmet Ipek and Hasan Köse
On the sequence related to Lucas numbers and its properties
Math.Aeterna,Vol.2, 2012, no. 01, 63 - 75

Yong Chan Kim and Jung Mi Ko
Ordered (L, e)-filters
Math.Aeterna,Vol.2, 2012, no. 02, 77 - 88

Shaban Sedghi and Nabi Shobe
Common Fixed Point Theorems for two mappings in D*-Metric Spaces
Math.Aeterna,Vol.2, 2012, no. 02, 89 - 100

Huizhen Yu, Shaoyong Lai and Aiyin Wang
Solutions to a partial differential equation involving the provision of the pool of retail loans
Math.Aeterna,Vol.2, 2012, no. 02, 101 - 109

Dexian Duan, Shaoyong Lai and Zhichen Zhou
The analysis of an unfair contest model
Math.Aeterna,Vol.2, 2012, no. 02, 111 - 121

Mehrdad Lakestani and Zahra Shafinejhad
Numerical Solution Of Linear Integral Equation Using Flatlet Oblique Multiwavelets
Math.Aeterna,Vol.2, 2012, no. 02, 123 - 143

N.Taghizadeh and M.Mirzazadeh
The Modified Extended Tanh Method with the Riccati Equation for Solving Nonlinear Partial Differential Equations
Math.Aeterna,Vol.2, 2012, no. 02, 145 - 153

Ali Şenol, Evren Ziplar and Yusuf Yayli
GENERAL HELICES AND BERTRAND CURVES IN RIEMANNIAN SPACE FORM
Math.Aeterna,Vol.2, 2012, no. 02, 155 - 161

Melike Aydogan
Important Results on Janowski Starlike Log-harmonic Mappings Of Complex Order b
Math.Aeterna,Vol.2, 2012, no. 02, 163 - 170

Melike Aydogan
SOME RESULTS ON JANOWSKI CLOSE TO CONVEX MAPPINGS
Math.Aeterna,Vol.2, 2012, no. 02, 171 - 176

   VOLUME 2, no. 3 - 4 (177 - 378)

H. Ozlem GUNEY, F. Muge SAKAR and Sultan AYTAS
Subordination Results on Certain Subclasses of Analytic Functions Involving Generalized Differential and Integral Operators
Math.Aeterna,Vol.2, 2012, no. 03, 177 - 184

Mingjin Wang
An identity from the Al-Salam-Carlitz polynomials
Math.Aeterna,Vol.2, 2012, no. 03, 185 - 187

Sujit Kumar Sardar, Bijan Davvaz, Samit Kumar Majumder and Manasi Mandal
Characteristic Ideals and Fuzzy Characteristic Ideals of Г-Semigroups
Math.Aeterna,Vol.2, 2012, no. 03, 189 - 201

Samit Kumar Majumder
Bipolar Valued Fuzzy Sets in Г-Semigroups
Math.Aeterna,Vol.2, 2012, no. 03, 203 - 213

Emmanuel Philippe
Length spectra and systole for a set of closed hyperbolic surface in genus 2
Math.Aeterna,Vol.2, 2012, no. 03, 215 - 226

Anwar Zeb, Gul Zaman, Inayat Ali Shah and Asghar Khan
Characterization of ternary semigroups in terms of(∈, ∈ ∨qk) ideals
Math.Aeterna,Vol.2, 2012, no. 03, 227 - 246

Kuldip Raj and Sunil K. Sharma
Almost Asymptotically Statistical Equivalent of Double Difference Sequences of Fuzzy Numbers
Math.Aeterna,Vol.2, 2012, no. 03, 247 - 255

T.M. Ahmedov and T.I. Najafov
ON THE CLOSED SYSTEMS IN BANACH SPACES
Math.Aeterna,Vol.2, 2012, no. 03, 257 - 262

Fenglong Guo and Dingcheng Wang
Ruin Probability with Investment Returns and Dependent Structures
Math.Aeterna,Vol.2, 2012, no. 03, 263 - 271

Xinghua Fan and Jiuli Yin
Two types of traveling wave solutions of a KdV-like advection-dispersion equation
Math.Aeterna,Vol.2, 2012, no. 03, 273 - 282

Alina F.Y. Zhao
A Short Proof for k-Gon Partitions
Math.Aeterna,Vol.2, 2012, no. 04, 283 - 285

Nasir Taghizadeh, Mohammadali Mirzazadeh and Ameneh Samiei Paghaleh
The cosine-function method and the modified extended tanh method to generalized Zakharov system
Math.Aeterna,Vol.2, 2012, no. 04, 287 - 295

Yong Chan Kim and Young Sun Kim
Doubly Fuzzy Preordered Sets
Math.Aeterna,Vol.2, 2012, no. 04, 297 - 308

N.Taghizadeh and M.Najand
Comparison of solutions of mKdV equation by using the first integral method and (G′/G)-expansion method
Math.Aeterna,Vol.2, 2012, no. 04, 309 - 320

Qinglong Huang
IMPROVED ANSWERS TO AN OPEN PROBLEM CONCERNING AN INTEGRAL INEQUALITY
Math.Aeterna,Vol.2, 2012, no. 04, 321 - 324

T. Körpınar, S. Baş, E. Turhan and V. Asil
ON INEXTENSIBLE FLOWS OF DUAL TANGENT DEVELOPABLE SURFACES IN THE DUAL SPACE D3
Math.Aeterna,Vol.2, 2012, no. 04, 325 - 333

Zhong Yang, Gao Yuan-Yuan and Ban-Bao Fangin
Solution for a Rectangular Plate on Elastic Foundation with Free Edges Using Reciprocal Theorem Method
Math.Aeterna,Vol.2, 2012, no. 04, 335 - 343

T.S Chauhan, R.C. Dimri, V. K. Srivastava and Indiwar Singh Chauhan
CONFORMAL PARA - SASAKIAN MANIFOLDS
Math.Aeterna,Vol.2, 2012, no. 04, 345 - 356

T.S Chauhan, R.C. Dimri, V. K. Srivastava and Indiwar Singh Chauhan
INFINITESIMAL AFFINE TRANSFORMATION IN A PARA - SASAKIAN MANIFOLDS
Math.Aeterna,Vol.2, 2012, no. 04, 357 - 365

Yong Chan Kim and Jung Mi Ko
LC Algebras and LC Frames
Math.Aeterna,Vol.2, 2012, no. 04, 367 - 378

   VOLUME 2, no. 5 - 6 (379 - 587)

Ambika Bhat, Zaheer Abbas and Ajay K. Sharma
Composition followed by differentiation between weighted Bergman-Nevanlinna spaces
Math.Aeterna,Vol.2, 2012, no. 05, 379 - 388

Andriy Yurachkivsky
Passage to the limit in ʃ fndμn
Math.Aeterna,Vol.2, 2012, no. 05, 389 - 408

Gamidulla I. Aslanov and Kenul G. Badalova
THE THIRD REGULARIZED TRACE FORMULA FOR SECOND ORDER DIFFERENTIAL EQUATIONS WITH SELF-ADJOINT NUCLEAR CLASS OPERATOR COEFFICIENTS
Math.Aeterna,Vol.2, 2012, no. 05, 409 - 422

Huseyin Bor
New application of power increasing sequences
Math.Aeterna,Vol.2, 2012, no. 05, 423 - 429

J.I. Mamedkhanov and I.B. Dadashova
Analogue of J.Walsh problem in integral metric on curves in a complex plane
Math.Aeterna,Vol.2, 2012, no. 05, 431 - 440

Devendra Kumar
Finite difference scheme for singularly perturbed convection- diffusion problem with two small parameters
Math.Aeterna,Vol.2, 2012, no. 05, 441 - 458

Togrul R. Muradov
Basicity of a perturbed system of exponents in generalized Lebesgue spaces
Math.Aeterna,Vol.2, 2012, no. 05, 459 - 472

N.Taghizadeh, N.Azadian and M.Najand
Exact soliton solutions of the Huxley equation by the modified (G'/G)-expansion method
Math.Aeterna,Vol.2, 2012, no. 05, 473 - 482

N.Taghizadeh and M.Najand
Generalized tanh method with the Riccati equation for solving the Sixth-Order Ramani equation
Math.Aeterna,Vol.2, 2012, no. 05, 483 - 487

L. Jaafar Belaid
Existence and stability of a constant stationary solution for a simplified tumor growth model
Math.Aeterna,Vol.2, 2012, no. 05, 489 - 496

Yong Chan Kim
Relations and modal operators
Math.Aeterna,Vol.2, 2012, no. 06, 497 - 508

T.S.Chauhan, I.S.Chauhan and Shikha
Soret And Dufour Effect In Generalized MHD Couette Flow Of A Binary Mixture
Math.Aeterna,Vol.2, 2012, no. 06, 509 - 522

H.G.Nagaraja and Somashekhara G
T-curvature tensor in (k, μ)-contact manifolds
Math.Aeterna,Vol.2, 2012, no. 06, 523 - 532

Abdolmohammad Aminpour, Sajad Khorshidvandpour and Mohsen Mousavi
Some Results in Asymmetric Metric Spaces
Math.Aeterna,Vol.2, 2012, no. 06, 533 - 540

Renu Jain and Dinesh Singh
AN INTEGRO-DIFFERENTIAL EQUATION OF VOLTERRA TYPE WITH SUMUDU TRANSFORM
Math.Aeterna,Vol.2, 2012, no. 06, 541 - 547

Yong Chan Kim
Fuzzy relations on generalized residuated lattices
Math.Aeterna,Vol.2, 2012, no. 06, 549 - 560

Serhan Varma and Fatma Tasdelen
On a different kind of d-orthogonal polynomials that generalize the Laguerre polynomials
Math.Aeterna,Vol.2, 2012, no. 06, 561 - 572

R. A. Rashwan and S. M. Saleh
Some Fixed Point Theorems in Cone Rectangular Metric Spaces
Math.Aeterna,Vol.2, 2012, no. 06, 573 - 587

   VOLUME 2, no. 7 - 8 (589 - 729)

Yue Huang
Some Properties for A Portfolio Optimization Model
Math.Aeterna,Vol.2, 2012, no. 07, 589 - 591

Badr eddine Meftah and Khaled Boukerrioua
Note on an open question regarding an integral inequality
Math.Aeterna,Vol.2, 2012, no. 07, 593 - 596

Sujit Kumar Sardar, Samit Kumar Majumder and Pavel Pal
Bipolar Valued Fuzzy Translation in Semigroups
Math.Aeterna,Vol.2, 2012, no. 07, 597 - 607

Quanru Pan
Promotion and Application of the M/M/1/N Queuing System
Math.Aeterna,Vol.2, 2012, no. 07, 609 - 616

Leila Taslim
On Denseness in Asymmetric Metric Spaces
Math.Aeterna,Vol.2, 2012, no. 07, 617 - 627

Merve Guney
Solutions of the Pell Equations x2 − (a2b2 + 2b)y2 = N when N ∈ {±1,±4}
Math.Aeterna,Vol.2, 2012, no. 07, 629 - 638

Zargham Bahmani
A Special Partial order on Interval Normed Spaces
Math.Aeterna,Vol.2, 2012, no. 07, 639 - 649

Mircea Ion Cırnu
Solving Polynomial Equations
Math.Aeterna,Vol.2, 2012, no. 08, 651 - 667

Melike Aydogan
Some Results on a Subclass of alpha-quazi Spirallike Mappings
Math.Aeterna,Vol.2, 2012, no. 08, 669 - 674

Yong Chan Kim
Fuzzy consequence operators
Math.Aeterna,Vol.2, 2012, no. 08, 675 -687

Sezai KIZILTUG and Yusuf YAYLI
Timelike Curves on Timelike Parallel Surfaces in Minkowski 3-space E3/1
Math.Aeterna,Vol.2, 2012, no. 08, 689 - 700

ZEHRA BOZKURT, ISMAIL GOK, F. NEJAT EKMEKCI and YUSUF YAYLI
A Conformal Approach to Bour's Theorem
Math.Aeterna,Vol.2, 2012, no. 08, 701 - 713

Z. Bahmani
Sequentially Contractions in Cone Metric Spaces
Math.Aeterna,Vol.2, 2012, no. 08, 715 - 722

Talat KÖRPINAR and Essin TURHAN
M1 SURFACES OF BIHARMONIC B-GENERAL HELICES ACCORDING TO BISHOP FRAME IN HEISENBERG GROUP Heis3
Math.Aeterna,Vol.2, 2012, no. 08, 723 - 729

   VOLUME 2, no. 9 - 10 (731 - 910)

X. M. Xu
Comparison Theorem for Reflected ABSDEs
Math.Aeterna,Vol.2, 2012, no. 09, 731 - 734

L. Yarney, C. Mba, E. Asampong, J. Darko and J. Yarney
Is Inheritance System a Factor in the Care of AIDS Orphans? The Asante and Krobo of Ghana Scenario
Math.Aeterna,Vol.2, 2012, no. 09, 735 - 759

T. Senapati, M. Bhowmik and M. Pal
Intuitionistic fuzzifications of ideals in BG-algebras
Math.Aeterna,Vol.2, 2012, no. 09, 761 - 778

M. Ngom,I. Ly and D. Seck
Chemotherapy of a tumor by optimal control approach
Math.Aeterna,Vol.2, 2012, no. 09, 779 - 803

L.Marian, R.Sagayaraj, A.G.M.Selvam and P.Loganathan
Oscillation of Fractional Nonlinear Difference Equations
Math.Aeterna,Vol.2, 2012, no. 09, 805 - 813

Yong Chan Kim and Jung Mi Ko
Fuzzy preorders on fuzzy power structures
Math.Aeterna,Vol.2, 2012, no. 09, 815 - 825

Z. Bahmani
An Introduction on Weakly TR-Contraction in Metric Spaces
Math.Aeterna,Vol.2, 2012, no. 09, 827 - 831

Samit Kumar Majumder
A Short Note on Fuzzy Characteristic Interior Ideals of Po-Г-Semigroups
Math.Aeterna,Vol.2, 2012, no. 10, 833 - 838

A.K.Dubey and A. Narayan
Cone Metric Spaces And Fixed Point Theorems for Pair of Contractive Maps
Math.Aeterna,Vol.2, 2012, no. 10, 839 - 845

Erhan GÜLER
III Laplace-Beltrami and (S,L)-type Rotational Surface
Math.Aeterna,Vol.2, 2012, no. 10, 847 - 854

Zaheer K. Ansari, Rajesh Shrivastava and Manish Sharma
Fixed Points Theorem on Three Metric Spaces
Math.Aeterna,Vol.2, 2012, no. 10, 855 - 860

P. Kousalya, G. Mahender Reddy, S. Supraja and V. Shyam Prasad
Analytical Hierarchy Process approach – An application of engineering education
Math.Aeterna,Vol.2, 2012, no. 10, 861 - 878

Munish Sethi, K. C. Gupta and Monika Rani
Propagation of Torsional Surface Waves in a Non- Homogeneous Crustal Layer over a Viscoelastic Mantle
Math.Aeterna,Vol.2, 2012, no. 10, 879 - 900

M. Sethi, K. C. Gupta, Rajan Sharma and Dinesh Malik
Propagation of Rayleigh waves in non-homogeneous elastic half-space of orthotropic material under initial compression and influence of gravity
Math.Aeterna,Vol.2, 2012, no. 10, 901 - 910